# SDR AWXA0000242

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- Aircraft time: 45,441 hours, 32,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LEVEL 1 CORROSION FS 1016 AFT PRESS BULKHEAD BELOW FLOOR ON STIFFENER AT CENTERLINE RT SIDE.  REMOVED DAMAGED AREA, FABRICATED STIFFENER AND FILLER FROM SHT 2024 T3 .040 QQA250/5, TREATED, PRIMED, AND INSTALLED IAW 737 SRMS 51-70-11 FIG 1, 51-20-01, AND 51-40-01.
